Re: deprovera side effects


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by serena on February 12, 2001:
In Reply to: Re: deprovera side effects posted by Sue on January 25, 2001:
I have been on depo for a year now I have gained only five pounds I haven't bleed that much just a little spot here and there when I was due for another shot, The only thing I actually have to complain about is I get dizziness sometime and I do have the fatigue, and definately no sex drive! Other than that I love it, I never worry if I'm going to be pregnant one month to the next, I think that one person is to paranoid. My sister though has had some heart difficulties and sh'e only 22. Her doctor took her off because she felt like she was having a heart attack, she was short of breath heart was beating real fast and she felt like she couldn't breathe. If anyone has had this let me know if that is actually from the depo shot?

>>  
>>  I have been on deprovera for almost two years. I never thought my moods or my weight gain had anything to do with the shots until I finally got so upset about my weight gain that I started looking on the net. I have had a lot of tragedy in that time and I also feel numb, no feeling at all, and I'm wondering if my lack of moods is caused by deprovera. Also it seems as if everytime after I get an injection I gain on the average of pounds. At first I bled for a month straight and since then only light spotting when its time for another shot. I wish I had never gone through with the shots. I assume my "personality" will come back when I discontinue the injections but my question is will the weight easily go away after the shots are stopped.






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]